Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Quadratic partitions: paper IV


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 38 (1932), 697-699
Part I: Bull. Amer. Math. Soc., Volume 37, Number 12 (1931), 870--875
Part II: Bull. Amer. Math. Soc., Volume 38, Number 8 (1932), 551--554
Part III: Bull. Amer. Math. Soc., Volume 38, Number 8 (1932), 569--572
This work is cited by: Bull. Amer. Math. Soc., Volume 39, Number 4 (1933), 261--264
MathSciNet review: 1562490
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1932-05500-8
PII: S 0002-9904(1932)05500-8